# SDR ERA2006F00001

- Difficulty date: January 25, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N203EH
- Make and model: Dhav DHC6
- Aircraft serial: 97
- Engine: Pwa PT6A20
- System (JASC): 6120 · Propeller Controlling System
- Part: Line
- Part number: 3011853
- Condition: Cracked
- Location: P3 Airsense Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE FUEL FLOW DECLINED TO IDLE AND REMAINED IN-FLIGHT.  FEATHERED PROPELLER, LT ENGINE RUNNING AT IDLE.  ALL ENGINE INDICATIONS NORMAL FOR IDLE NG.  UNABLE TO CONTROL ENGINE WITH POWER LEVER.  FOUND NR 1 ENGINE P3 LINE BROKEN AT TEMPERATURE COMPENSATION B-NUT.  REMOVED AND REPLACED LINE.  OPS CHECK GOOD ON THE GROUND.  (K)
